May 27, 2007
Hello dr.Holodniy and thanks for being there. I'm from Barcelona, diagnosed on oct 2006. I just write to say hi and let you know about my cd4 and viral load trend. nov2006: cd4 811 (41%), vl 100000 feb2007: cd4 1050 (31%), vl 4321 may2007: cd4 754 (28%), vl 1260
i am generally happy with my results, because my viral load has a descending trend, but my cd4 percent kinda worries me... should i be concerned? thanks a lot
| Response from Dr. Holodniy
Love Barcelona! You don't indicate whether you started HIV treatment, if so, what HIV meds, or whether you are taking any other medications. Certain medications could be causing this. Although your numbers are still sufficiently high, I can understand your concern. It would be a little unusual to see the CD4% go down like that on it's own.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Symptoms Of Penile Candidiasis
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
- Does Garlic Help Hiv Patients?
- Benefits For People That Are Hiv Positive
- What Can I Do To Lose Weight Gain Caused By Hiv Medication?
- Symptoms Of Hiv Lung Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.